MathSciNet Relay Station
MathSciNet bibliographic data
MR1713143 57R57 (14J80 57R17)
Stipsicz, András I. On the number of vanishing cycles in Lefschetz fibrations. Math. Res. Lett. 6 (1999), no. 3-4, 449–456.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement